DSpace
 

Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第56巻 (2008) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/3001

Title: A torsion theory for the category of finite groups
Authors: Ohtake, Koichiro
Issue Date: 14-Feb-2008
Publisher: 群馬大学教育学部
Citation: 群馬大学教育学部紀要 自然科学編. 56, 5-8 (2008)
URI: http://hdl.handle.net/10087/3001
ISSN: 0017-5668
Appears in Collections:第56巻 (2008)

Files in This Item:

File Description SizeFormat
p005.pdf306.66 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2010  Duraspace - Feedback